Ask an expert
Question

13 Aug 2007

Discontinuation symptoms of Cipralex
I stopped taking Cipralex 2 weeks ago after being on it for 4 months. For the entire 2 weeks I have now been off the tablet; I have been suffering severely with dizziness and light-headedness. It is seriously causing a problem for me. How can I get rid of the effect.
Answer 414 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Hannie
You should have tapered it down before stopping - try Effortil PL once a day for the dizziness?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote